# SDR SWAA2013061817233

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 20,743 hours, 12,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Clip
- Part number: D717020001
- Condition: Missing
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTS BATTERY CHARGER NUT CLIP MISSING AT STA 727 C+13.  REMOVED & REPLACED CHARGER PER AMM.
